| Model Number |
M00560331 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a sensation medium crescent snare was used during an endoscopic mucosal resection (emr) procedure.According to the complainant, during the procedure, the snare loop broke when current was delivered.It was also noted that the snare could not be securely attached to the active cord.The procedure was completed with another sensation snare.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Investigation results: visual evaluation of the returned device found that the loop was smashed with evidence of being burned and the wire was kinked in the middle portion of the device.Functional testing could not be performed due to the condition of the returned device.The cautery pin was inspected and it's measurements were found to be out of manufacturing specification.The review and analysis of all available information failed to indicate a definitive root cause of this complaint.A review of the device history record (dhr) was performed and no deviations were found.
Event or Problem Description